MAUDE Adverse Event Report: ZIMMER CAS CAS FIX PIN 3.2D X 150MM STR; INSTRUMENT, KNEE

ZIMMER CAS CAS FIX PIN 3.2D X 150MM STR; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2- japan h3- customer has indicated that the product will not be returned to zimmer biomet for investigation as the rest of the pin was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a total knee arthroplasty was performed, and the surgeon found that approximately 2mm of the tip fixed fluted pin fractured off and the fragment remained in the patient body.Attempts to obtain additional information have been made; however, no more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.The root cause cannot be determined with the information available.The reported event cannot be confirmed with the information available.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CAS FIX PIN 3.2D X 150MM STR
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key18354332
Report Number0009617840-2023-00025
Device Sequence Number12486579
Product Code OLO
UDI-Device Identifier00889024563629
UDI-Public(01)00889024563629(17)280630(10)66120664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8000-000-10
Device Lot Number66120664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown